MAUDE Adverse Event Report: CANON MEDICAL SYSTEMS CORPORATION CANON; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

CANON MEDICAL SYSTEMS CORPORATION CANON; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number INFX-8000V/ZP
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 04/25/2024
Type of Reportable Event Death
Event or Problem Description
In a hospital, located in spain, on (b)(6) 2024 it was alleged by the user that "image definition is lost when magnifying, this prevents the correct visualization of the catheter navigation using fluoro and also prevents the correct release of the stents or flow diverter devices.Also, the grain of the image and the halo effect around the coils are pronounced".The patient from (b)(6) allegedly suffered a perforation during the procedure that resulted in severe bleeding.The manufactured received informed on may 22nd that the patient had passed away.
 
Additional Manufacturer Narrative
An inspection of the system log files and recorded images by the manufacturer found that: - there were at least two dsa images that indicated potential bleeding from the aneurysm (around 11:47 and 12:50) - there was at least one fluoroscopic image that indicated accidental penetration of the aneurysm by the interventional device (12:40).- there was no evidence of any system malfunction or errors during the study in the log files.- the recorded fluoroscopic and dsa images were of magnified 4.3" fov but the image quality was normal, as evidenced by the devices being clearly visible, and contrast of the vessels were fair.Images did not appear to suffer significant degradation as stated by the customer during the bleeding and penetration.- the manufacturer was unable to establish a direct connection between the dsa image and the incident, as the image was taken after above-mentioned bleeding and penetration.

Brand Name
CANON
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
CANON MEDICAL SYSTEMS CORPORATION
1385 shimoishigami
otawara-shi, tochigi 324-8 550
JA  324-8550
Manufacturer (Section G)
CANON MEDICAL SYSTEMS CORPORATION
1385 shimoishigami
otawara-shi, tochigi 324-8 550
JA   324-8550
Manufacturer Contact
paul biggins
2441 michelle drive
tustin,, CA 92780
7146697808
MDR Report Key19534300
Report Number2020563-2024-00005
Device Sequence Number8541075
Product Code OWB
UDI-Device Identifier04987670100222
UDI-Public(01)04987670100222
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K203551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberINFX-8000V/ZP
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown